# SDR M7K2008F00038

- Difficulty date: June 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N822MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4142
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 0676
- Condition: Failed
- Location: Central Warning
- Part time: 1,158 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN AC POWER WAS TURNED ON ALL WARNING LIGHTS OF CENTRAL WARNING PANEL ILLUMINATED AS IF WARNING LIGHT TEST SWITCH WAS ACTIVATED.  A NEW ASSY WAS INSTALLED AND NO FURTHER DEFECT NOTED.  PREVIOUS EXPERIENCE AN INTERNAL SHORT WAS FOUND THAT CAUSED THIS PROBLEM, THIS IS A RARE FAILURE OF THIS PART.  (K)
